MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR FLOTRAC, VAMP, TRUWAVE; COMPUTER, DIAGNOSTIC, PRE-PROGRAMMED, SINGLE-FUNCTION

EDWARDS LIFESCIENCES DR FLOTRAC, VAMP, TRUWAVE; COMPUTER, DIAGNOSTIC, PRE-PROGRAMMED, SINGLE-FUNCTION
Model Number MHD6C502
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional fda product codes include: dqe- catheter, oximeter, fiberoptic drs- transducer, blood-pressure, extravascular, the device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the results become available.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
As reported, when the flotrac was removed from the packaging, the tubing came off the stopcock with minimal manipulation.No troubleshooting was attempted as the tubing came apart during set up.There was no allegation of patient injury.The device is available for return.
 
Additional Manufacturer Narrative
One flotrac - dpt - vamp adult combo kit was returned for product evaluation.The customer report of tubing having come off the stopcock was confirmed.Pressure tubing was completely broken at bond joint with female connector which was connected to flotrac zero-stopcock.Cross surfaces of broken tube appeared uneven and rough.Lab findings appeared consistent with customer photos.No other visible damage was found from the kit.Based on product evaluation findings this event is no longer considered reportable; therefore, this correction is being submitted.

Brand Name
FLOTRAC, VAMP, TRUWAVE
Common Device Name
COMPUTER, DIAGNOSTIC, PRE-PROGRAMMED, SINGLE-FUNCTION
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES IRVINE
1 edwards way
irvine CA 92614
Manufacturer Contact
erika bonilla
1 edwards way
irvine, CA 92614
MDR Report Key21446949
Report Number2015691-2025-01268
Device Sequence Number12707791
Product Code DXG
UDI-Device Identifier00690103194760
UDI-Public(01)00690103194760(17)260715(11)240715(10)65920855
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K131588
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/15/2026
Device Model NumberMHD6C502
Device Lot Number65920855
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by Manufacturer05/09/2025
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown